No products in the cart.
XL3 Antigripal Extra Blue 12 Units
Roll over image to zoom in
Click to open expanded view
Relieves cold and allergy symptoms
For cough, nasal congestion and fever
Also relieves runny nose and sneezing
If you are suffering with a severe cold or flu virus with symptoms such as sneezing, watery eyes, mild fever, runny nose and nasal congestion, XL3 Cold Medicine Extra Blue is an ideal remedy that helps to relive tough symptoms so you can rest and recover. Each capsule contains acetaminophen for fever, aches and pains, as well as phenylephrine hydrochloride, a decongestant that helps to dry up mucus so you can breathe easier. This cold remedy also contains the antihistamine chlorpheniramine maleate to help relieve symptoms of sneezing and the cough suppressant dextromethorpan hydrobromide to soothe and quiet coughs. The antihistamine and decongestant ingredients in this medication also work well to relieve nasal symptoms that occur with seasonal allergies. For optimal symptom relief, the recommended dosage of XL3 Cold Medicine Extra Blue for adults and children 12 years of age or older is two capsules every four hours with a full glass of water while symptoms persist, but no more than 12 capsules in a 24-hour time period.
There are no reviews yet.